# SDR SWIA200312599

- Difficulty date: November 16, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 17,716 hours, 25,512 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001007
- Part serial: 0500
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 8,653 hours, 12,773 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

GREEN HYDRAULIC SYSTEM LOST ALL FLUID AFTER LANDING.  NOTICED ASSOCIATED ALARMS AND LIGHTS.  REPLACED RIGHT OUTBOARD ACTUATOR IAW AMM 27-53-05.  OPS AND LEAK CHECKED GOOD.
